Office Address

8th Floor, 803/804,Dev Corpora
Eastern Express Highway,
Cadbury Junction, Service Road Khopat,
Thane (West) : 400601, Maharashtra

Phone Number

+91 85913 11215

+91 93213 57291

Email Address

info@genericaadhaar.com

Cough and Cold

Dextromethorphan HBR 10 mg + Phenylephrine HCL 5 mg + Chlorpheniramine Maleate 2 mg Softgel Caps (Swascold Care)- GA

₹110.00 ₹17.99 83% OFF
235 people bought in last month.
Dextromethorphan HBR 10 mg + Phenylephrine HCL 5 mg + Chlorpheniramine Maleate 2 mg Softgel Caps (Swascold Care)- GA
Cough and Cold

Dextromethorphan HBR 10 mg + Phenylephrine HCL 5 mg + Chlorpheniramine Maleate 2 mg Softgel Caps (Swascold Care)- GA

₹110.00 ₹17.99

Dextromethorphan HBR 10 mg + Phenylephrine HCL 5 mg + Chlorpheniramine Maleate 2 mg Softgel Caps (Swascold Care)- GA is a combination of Dextromethorphan HBR, Phenylephrine HCL, Chlorpheniramine Malea

  • Pack Size :
    10 x 10
In Stock
  • Share Now :

Dextromethorphan HBR 10 mg + Phenylephrine HCL 5 mg + Chlorpheniramine Maleate 2 mg Softgel Caps (Swascold Care)- GA is a combination of Dextromethorphan HBR, Phenylephrine HCL, Chlorpheniramine Maleate. These combination used in the treatment of dry cough. Dextromethorphan Hydrobromide is a cough suppressant that relieves cough by reducing the activity of cough center in the brain. Chlorpheniramine Maleate is an antiallergic which relieves allergy symptoms. Phenylephrine is a decongestant, it narrow the small blood vessels which provide relief from congestion or stuffiness in the nose.

1.Dextromethorphan HBR (10mg)

2.Phenylephrine HCL (5mg)

3.Chlorpheniramine Maleate (2mg)

Swascold-Care GA is a softgel medication used to relieve symptoms of the common cold and cough. It contains three ingredients that work together to provide relief.

1. Dextromethorphan HBR: This ingredient is a cough suppressant that works by blocking the cough reflex in the brain.

2. Phenylephrine HCL: This ingredient is a decongestant that helps to shrink swollen blood vessels in the nasal passages, relieving congestion and stuffiness.

3. Chlorpheniramine Maleate: This ingredient is an antihistamine that helps to relieve allergy symptoms such as runny nose, sneezing, and itchy, watery eyes.

 

Generic medicine for Popular Brands

Frequently Asked Questions

Swascold-Care GA is a softgel?
Swascold-Care GA is likely a medication used to relieve cold and flu symptoms. 1.Cough suppression (dextromethorphan) 2.Nasal decongestion (phenylephrine) 3.Relief from runny nose, sneezing, and itchy watery eyes (chlorpheniramine)
How much Swascold-Care GA should I take?
This information is crucial but cannot be provided here. Always follow the dosage instructions on the product label or as directed by your doctor.
Are there any side effects of taking Swascold-Care GA?
Swascold-Care GA may cause drowsiness, dizziness, or nausea. It is important to consult the product label or a doctor for a complete list of possible side effects.
Who should not take Swascold-Care GA?
People with certain medical conditions or taking specific medications may not be suitable for Swascold-Care GA. Consult a doctor before use, especially if you are pregnant, breastfeeding, or have any underlying health conditions.
Added to cart
View Cart
Track Order

Save money, stay healthy

Now you can have your medicine delivered, just like everything else.
Do not want to search medicine one by one?
No worry! we're here to help you order quickly!
Call +91 9152870093 now.
Loading...